# SDR ABXA20140501154

- Difficulty date: May 1, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T230045
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE FORMED SECTION WEB HAS CRACKS ON TOP AT PANEL 521AEB.  REMOVED DAMAGE IAW SRM 51-701-11.  FABRICATED REPAIR PART IAW SRM 51-70-11, APPLIED PROTECTIVE COATING IAW SRM 51-20-01 & INSTALLED REPAIR PARTS IAW SRM 51-70-11.  APPLIED TOP COAT IAW AMM 51-21-10.  PN 114T2300-45, PART NAME NOSE BEAM, CRACKED 1 INCH.  EXACT WS LOC ON ACFT 962 TO 963.  ACFT WAS GNDED.
